# SDR USAA920071096

- Difficulty date: November 3, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 37,062 hours, 14,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2099
- Condition: Failed
- Location: Emergency Lights
- Part time: 28,629 hours, 11,124 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9248 SFO - PHX - EEL - EMERGENCY LIGHTS AT ROWS 13L,17L, 22L, 26L AND AFT GALLEY INOP.  REMOVED AND REPLACED BATTERY LT AFT EPSU, OPS AND BITE CHECK GOOD.
